Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
The ballot theorem strikes again: Packet loss process distribution
Autore:
Guerwitz, O; Sidi, M; Cidon, I;
Indirizzi:
Technion Israel Inst Technol, Dept Elect Engn, IL-32000 Haifa, Israel Technion Israel Inst Technol Haifa Israel IL-32000 L-32000 Haifa, Israel
Titolo Testata:
IEEE TRANSACTIONS ON INFORMATION THEORY
fascicolo: 7, volume: 46, anno: 2000,
pagine: 2588 - 2595
SICI:
0018-9448(200011)46:7<2588:TBTSAP>2.0.ZU;2-H
Fonte:
ISI
Lingua:
ENG
Keywords:
ballot theorem; blocking probability; finite queues; forward error recovery; high-speed networks; packet loss processes;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
5
Recensione:
Indirizzi per estratti:
Indirizzo: Guerwitz, O Technion Israel Inst Technol, Dept Elect Engn, IL-32000 Haifa,Israel Technion Israel Inst Technol Haifa Israel IL-32000 a, Israel
Citazione:
O. Guerwitz et al., "The ballot theorem strikes again: Packet loss process distribution", IEEE INFO T, 46(7), 2000, pp. 2588-2595

Abstract

The probability distribution of the number of lost packets within a block of consecutive packet arrivals into a finite buffer is an important quantity in various networking problems. In a recent paper, Cidon, Khamisy, and Sidi introduced a recursive scheme to derive this distribution. In this paper, we derive explicit expressions for this distribution using various versions of the powerful Ballot Theorem. The expressions are derived for a singlesource M/M/1/K queue.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 05:27:08